|Levrix||levocetirizine dihydrochloride||Brand||New Zealand||5mg||10 Tablets||OTC||$10.50||Add|
|Levrix||levocetirizine dihydrochloride||Brand||New Zealand||5mg||30 Tablets||OTC||$21.01||Add|
Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Levrix is an antihistamine tablet used to treat Seasonal Allergic Rhinitis (hayfever), Perennial Allergic Rhinitis and Urticaria of allergic origin. It relieves symptoms of hayfever such as runny nose, nasal and sinus congestion, itchy nose and eyes and sneezing. It is also effective in relieving allergic skin conditions that cause itching and rashes. It is fast-acting, usually relieving these symptoms within 30 minutes after taking it, is non-sedating and its effect lasts for 24 hours, so you only need to take it once a day.
DIRECTIONS: Adults and Children 6 years and over, 1 tablet (5mg) daily.
Do not take Levrix if you are allergic (hypersensitive) to levocetirizine dihydrochloride or to an antihistamine or any of the other ingredients of Levrix.
Do not take Levrix if you have a severe impairment of kidney function (severe renal failure with creatinine clearance below 10ml/min). Do not exceed the stated dose. People with kidney problems, and pregnant or breast-feeding women should seek medical advice before taking this medicine. Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken. Please check with your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. Not to be used for children under 6 years of age. Keep out of reach of children. Store Levrix below 25 degrees celsius in a dry place. Read enclosed leaflet before use.
INGREDIENTS: The active substance is Levocetirizine Dihydrochloride. Each film-coated tablet contains 5mg levocetirizine dihydrochloride. The other ingredients are microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose (E464), titanium dioxide (E171), and macrogol 400.